Duke Mathematical Journal

On the surjectivity of the Wahl map

Ciro Ciliberto, Joe Harris, and Rick Miranda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 57, Number 3 (1988), 829-858.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H10: Families, moduli (algebraic)
Secondary: 14J28: $K3$ surfaces and Enriques surfaces


Ciliberto, Ciro; Harris, Joe; Miranda, Rick. On the surjectivity of the Wahl map. Duke Math. J. 57 (1988), no. 3, 829--858. doi:10.1215/S0012-7094-88-05737-7. https://projecteuclid.org/euclid.dmj/1077307215

Export citation


  • [BE] D. Bayer and D. Eisenbud, Graph curves, to appear.
  • [BM] A. Beauville and J.-Y. Mérindol, Sections hyperplanes des surfaces $K3$, Duke Math. J. 55 (1987), no. 4, 873–878.
  • [G] R. Godement, Algebra, Translated from the French, Hermann, Paris, 1968.
  • [MM] S. Mori and S. Mukai, The uniruledness of the moduli space of curves of genus $11$, Algebraic Geometry (Tokyo/Kyoto, 1982), Lecture Notes in Math., vol. 1016, Springer-Verlag, Berlin-New York, 1983, pp. 334–353.
  • [Mu] S. Mukai, Curves, $K3$ surfaces, and Fano threefolds of genus $\leqslant 10$, to appear.
  • [W] J. Wahl, The Jacobian algebra of a graded Gorenstein singularity, Duke Math. J. 55 (1987), no. 4, 843–871.